# SDR IPXA2016100308918

- Difficulty date: October 2, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 65,008 hours, 11,946 cycles
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Clamp
- Condition: Leaking
- Location: Nr 2 Manifold
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

MANIFOLD 2 FAILED  WARNING RECEIVED IN FLIGHT.  FOLLOWED AOM CHECKLIST,  THE NR 2 ENGINE THRUST REDUCED TO EXTINGUISH WARNING.   NOTE -  THE NR 2 BLEED VALVE INDICATED OPEN THE ENTIRE TIME.  EMERGENCY DECLARED.  PERFORMED FIM 36-23-03, FOUND SEVERAL CLAMPS ON THE NR 2 PNEUMATIC MANIFOLD.  TIGHTENED THE CLAMPS IAW MM 36-14-02.  PERFORMED LEAK CHECK IAW MM 36-14-03. ALL SATIS NO FURTHER AIR LEAKS NOTED.
